# SDR FDEA202203080441

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N160FE
- Make and model: Boeing 767-300
- Aircraft serial: 63098
- Aircraft time: 6,740 hours, 3,150 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149T692086
- Part serial: 20031
- Condition: Cracked
- Location: Zone 700
- Part time: 6,740 hours, 3,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR RH, MAIN DOOR OUTER SKIN AFTER SURFACE WITH HOLE. MAIN LANDING GEAR R.H. MAIN DOOR OUTER SKIN AFTER SURFACE WAS REPAIRED WITH   COMPLETED TASK SEQ NO 000928 AND SRM 52-80-02-2R FIG. 201 PAG. 1-2 AND SRM 51-70-03-0G   PAG. 1, 19, 20, 30, 36 FIG. 5 SHEET 1  REV. 82  DEC15/2021
